# SDR CWQR20160304010

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 11,410 hours
- System (JASC): 2572 · Electronic Shelf Section
- Part: Attach Bracket
- Part number: 925602316
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THIS AVIONICS SHELF ATTACH BRACKET PAT 9256023-16, CRACKED MORE THAN HALF ITS LENGTH.  THIS ATTACH BRACKET IS FOR THE FWD NOSE AVIONICS SHELF OTBD BRACKET.  SUBMITTED MFG SERVICE CONDITION REPORT 747902.
